# SDR HALA2022041400137

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,532 hours, 3,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 EMERGENCY EXIT LIGHTS ILLUMINATED AFTER POWER TRANSFER AT THE GATE. RECYCLED TO OFF DIDN'T HELP . CORRECTIVE ACTION: CYCLED SWITCH FOR EMERGENCY EXIT LIGHT SYSTEM WORKS NORMAL. (8454679)
